# SDR AWXA200602089

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6517688131
- Condition: Corroded
- Location: Bs 331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON L1 DOOR CUT OUT INNER CHORD SUPPORT ANGLE, BS 331, LBL 59, WL 208.  REPLACED L1 DOOR CUT OUT INNER CHORD SUPPORT ANGLE, BS 331, LBL 59, WL 208 IAW B737-300 SRM 51-40-02.
